MAUDE Adverse Event Report: TELEFLEX MEDICAL HEM-O-LOK XL ENDO 10, APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HEM-O-LOK XL ENDO 10, APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915193
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the jaw was found misaligned during using on patient.
 
Additional Manufacturer Narrative
Qn#(b)(4).Per customer provided information, the dhr for the alleged instrument was reviewed and found complete without any irregularities.The alleged defective instrument was produced at the tecomet, inc.Kenosha, wi facility as part of a (b)(4).Lot in may of 2017.This instrument has not been returned for review or evaluation therefore we are unable to determine what may have caused the alleged defect or validate the alleged complaint.All (b)(4) instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.
 
Event or Problem Description
It was reported that on 06 jan 2020, the jaw was found misaligned during using on patient.

Brand Name
HEM-O-LOK XL ENDO 10, APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15694015
Report Number3011137372-2022-00206
Device Sequence Number6706926
Product Code GDO
UDI-Device Identifier24026704696820
UDI-Public24026704696820
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2022
Device Model NumberIPN915193
Device Catalogue Number544990
Device Lot Number06G1633753
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown